| Model Number |
500001004500 |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ es refrigerator front panel was black and would not open, preventing the removal of medications.The customer stated that this malfunction occurred while dispensing the medication and they were unable to access/issue the medication, which caused a delay to the patient care.There were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6)was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6)was performed from the date of manufacture, 10-apr-2023 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the device's refrigerator display issue and inspected the display connections and related components.A field service engineer (fse) reseated the sd card and restored display functionality.The fse verified proper operation through the hardware test application and confirmed that the customer was able to access the system and complete an inventory successfully.The system functioned as intended after the field service engineer repaired the device.